All Journal Entries Journals

Levothyroxine 50 mg (synthroid)

Nov 13, 2012 - 10 comments

Has anyone had side effects off this medication? I have the worst knee joints pain and my face been breaking out.I know its the meds cause it started after getting on this med.My body feel so weak n I feel so lazy.I dont know if this is normal.Anyone had experiences with levothyroxine?

Comments
Post a Comment
387767 tn?1345875627
by Cindee56, Nov 13, 2012
May not be the right dose.  If it's not high enough u might feel tired.  The joint pain I doubt is related.

1783159 tn?1450767156
by kimmielou137, Nov 13, 2012
I go back next week to get checked but I looked up the joint pain and a lot of people had that side effect.So hopefully my dr. get things straight.

1571146 tn?1399913292
by Moma_Cher, Nov 13, 2012
I'm on 88 and it seems like I need higher. Those symptoms you are having sound more like they are from the sluggish thyroid itself. I feel tired alot and can't seem to lose any weight :/

1783159 tn?1450767156
by kimmielou137, Nov 13, 2012
Thanks I be so tired and mean, I just want to feel better!.. I know its not to much to ask for.

2020005 tn?1476662562
by KTowne, Nov 13, 2012
My only symptom (before, when I was still on 25mcg, hadn't yet went to 50mcg) was being really tired, when they upped my dosage I was much more awake.

1783159 tn?1450767156
by kimmielou137, Nov 13, 2012
My Dr. started me on 50 n my six weeks is up next week so hopefully I feel better cause my body is so weak and Im always tired.

Avatar universal
by honkytonkcliff, Dec 12, 2014
Hi I  have been on Levi for 2 years and have not had any problems.
Just over the last 6 months I have had severe knee problems and aching muscle pain in my legs
If I don't take the pills the pain in my knees are 100 percent better.
So I think there is a problem with side affects with this pill.
I am 67 male and wad told that I would be on these for life.

Avatar universal
by Jevita, Dec 27, 2016
hi, i was diagnosed with thyroid cancer in March 2016, and had my thyroid removed shortly after. I am on 125mcg levi, and I feel horrible. I am tired all of the time, my body ache, my joints are swollen and I've gained 40lbs that i cant seem to loose. I go to the doctor and voice my ailments and he dont seem to care. I'm very depressed and sad and cant seem to get any help.

Avatar universal
by Levothymom, Dec 28, 2016
Omg all of the above..weakness, adult acne, pain in feer, hands, extreme fast weight gain 30 lbs. Sleep and hunger unstable. I cannot cope with side effects. Just changed doctors. Hope this one listens to me.

649848 tn?1484935765
by Barb135, Dec 28, 2016
Jevita and Levothymom... check out the thyroid disorders forum... your dosages might not be right or you might not be getting the right tests... We'll be happy to help you both... You can find us via the following link:

http://www.medhelp.org/forums/Thyroid-Disorders/show/73

Post a Comment